# SDR GTIA021354

- Difficulty date: November 17, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DOOR JAMB BEAM REPAIR STRAP HAS CORROSION UNDER STRAP AND ON JAMB BEAM.  REMOVED DOOR JAMB BEAM TO BE OUT OF LIMITS.  HOLES LOCATED AND DRILLED ON NEW JAMB BEAM.  REMOVED DOOR JAMB WEB STATION 1150-1220 STRINGER 28-29 RIGHT SIDE.  FABRICATED NEW DOOR WEB.  INSTALLED DOOR WEB.  INSTALLED DOOR JAMB BEAM.  REMOVED CORROSION ON DOOR BEAM TO SKIN ANGLE, OUT OF LIMITS.  INSTALLED DOOR BEAM SKIN ANGLE.  (M)
